sexologist-icon
Luprodex injection
I got luprodex injection on 2nd may and my periods get started on 9th may. Why is it so. Dis injection is to stop periods for sumtym. But that does not occur wid me. M very worried. Is it normal and why does it happened dat even after dis injection I got my periods on 9th may just after a week of injection. Plz let me knw
360 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sharath Kumar K N
General Physician 3 yrs exp Mandya
Hello, yes you are right, it is used to prevent menstruation. But one of the side effects of these hormonal injections are breakthrough bleeding. This can happen first two of taking luprodex injection, and it is one of the expected side effect of the above said injection. Please don't worry, if you still worried talk to your doctor.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.